# SDR DHL2003720011

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW 727 M/M 33-50-111.  OPS CHECKED SERVICEABLE.
